Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Whitish liquid oozing from urethra, big opened pore at the tip of penis, stopped doxycycline for suspected gonorrhea. Is disease clearing out?

I had unprotected sex with a guy then some weeks after I had a whitish liquid oozing from my urethra then it became yellowish and abundant it would come out of it on its own then my urethra was sore and it hurt to pee and had sudden tingles inside it .... then when I got an erection the pain was just excrutiating!!! ... went to the doc as soon as the symptoms appeared ... at first I thought it was semen coming out since my actual partner loves jerking me off I was cumming constantly so i thought it was just semen that got stuck along my urethra somehow ... went to the doctor and he asked me to get tested ... I couldn t that week so i went back next day and he said that he was almost 100% sure it was gonorrhea so he prescribed me Doxycycline for 10 days then when the symptoms had dimished (pain and tingling was gone and the oozing had decreased considerably, not totally though) that s when he said he would extend it for another week. A week after all symptoms were gone except the minimal oozing ... just today I realized there is a small cut (Iguess) like a big pore opened at the tip of my penis and every time I squeeze it that yellow stuff comes out ... puss? I do the same along the body of the penis and nothing comes out of the urethra it seems it is just that little pore-like hole that seems to be exuding that yellowish fluid. I must add that when i first went to the doc the day after I started taking the Doxycycline I had a fever and my ganglia swelled behind my neck and pelvis also and a strong headache that lasted for a whole week! ... but now none of that is ocurring just the oozing pore-like hole I am talking about ... is the disease clearing out? is it something else? herpes? ugh!!! could it just be a wound? the doctor advised me to stop the medication since it should have worked by then ... but I had these left over pills that will last for 5 more days and I am taking them ... I have Doxycycline left for 2 more days! ... what is your advice? should I get tested? any idea what this might be? should i worry or just wait till my system works on it? ... I have no pain at all anymore!!! just that tip bothering me!!!! and actually it does not even leak not unless I press it! and then I press and press and the liquid comes and then it stops coming out then I leave it like 10 mins or a whole day and then squeeze again and BAM more of it ... it s not a lot but it s puss!j
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
thank you. probably it was gonorrhea from you suffered.
you are continuing to discharge pus because of the residual infection.
you have to check the pus for gram negative diplococci(gonorrhea organism).
you should do it otherwise long term complication may develop like stricture urethra without effective treatment.
Answered: Wed, 9 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor